Raster……. quick die off question.

Home The Candida Forum Candida Questions Raster……. quick die off question.

This topic contains 5 replies, has 4 voices, and was last updated by  bowieg 5 years, 6 months ago.

Viewing 6 posts - 1 through 6 (of 6 total)
  • Author
    Posts
  • #111797

    Smitty99
    Member
    Topics: 27
    Replies: 227

    Hey raster or anyone who can answer this……..

    I’ve started my rx antifungals 4 days ago. Been on nystatin for 3 days and noticed yeast pouring out of my body like crazy. No real die off to report just with the nystatin.

    Tonight I incorporated fluconazole 200 mg of it and am planning on following dvjorge’s protocol of nystatin combined with an azole. Probably going to cut the pills in half and just do 100 mg per day for now.

    Well holy mega die off batman. The worst I’ve felt in months. 2 hours after I took it when I thought it wasn’t doing anything, all hell broke loose. Burning bottoms of my feet (I know I have athletes foot), burning thrush in my penile area and anus and MAJOR brain fog. Body aches and pains in my legs. I felt mild burning before from coconut oil when I first started it, this is like 10 times worse. Nothing I can’t handle though.

    The only symptom that is a little concerning is I do feel some mild kidney pain. I read on curezone that if you have candida in your urinary tract that it’s almost always in your kidneys as well and that you will feel kidney pain as it is being eradicated from the kidneys. What are your thoughts on this? Is this a possibility? I know the kidney pain is somehow related to die off so I’m not overly concerned but it’s never fun to feel discomfort in an organ.

    I’m taking lots of milk thistle and started back up on the molybdenum again too.

    Thanks!

    #111799

    raster
    Participant
    Topics: 104
    Replies: 6838

    Yes candida can be found in your kidneys…whether or not these drugs reach this organ is the question.

    -raster

    #111803

    Bike girl
    Member
    Topics: 2
    Replies: 15

    Why during die off would this become itchy, I thought this was classic candida symptons?

    #111840

    Smitty99
    Member
    Topics: 27
    Replies: 227

    Bike girl;50324 wrote: Why during die off would this become itchy, I thought this was classic candida symptons?

    Because as yeast dies, it becomes more aggressive and therefore you will feel a worsening of thrush. It can either become more itchy or have a slight burning sensation. All signs that whatever you are doing, it is angering the yeast in your body. Generally a good sign.

    #111865

    Bike girl
    Member
    Topics: 2
    Replies: 15

    Thanks Smitty99,

    I only ask as I am on fluconazol and have had a few days of terrible itching down there and thought the pills weren’t working, very weird how it causes more itching. X

    #112461

    bowieg
    Member
    Topics: 1
    Replies: 9

    Does anyone know when milk thistle should be taken? The directions say after the evening meal. Should I take it with a probiotic? Or, would it be ok if I took it with a probiotic? I sometimes take a bunch of things at once because it seems easier to take things with a meal.

    Thank you.

Viewing 6 posts - 1 through 6 (of 6 total)

The topic ‘Raster……. quick die off question.’ is closed to new replies.